Chair of Mathematics, Statistics and Geometry (380)
Organisational unit: Chair
Research output
- Published
On the fundamental group of the Sierpinski-gasket
Akiyama, S., Dorfer, G., Thuswaldner, J. & Winkler, R., 2009, In: Topology and its applications. 156, p. 1655-1672Research output: Contribution to journal › Article › Research › peer-review
- Published
On the fundamental group of self-affine plane tiles
Luo, J. & Thuswaldner, J., 2006, In: Annales de l'Institut Fourier. 56, p. 2493-2524Research output: Contribution to journal › Article › Research › peer-review
- Published
On the Fibonacci Mandelbrot set
Sirvent, V. & Thuswaldner, J., 2015, In: Indagationes Mathematicae. 26, p. 174-190Research output: Contribution to journal › Article › Research › peer-review
- Published
On the diameter of sets of almost powers
Van De Woestijne, C. & de Weger, B., 1999, In: Acta arithmetica. 90, p. 371-385Research output: Contribution to journal › Article › Research › peer-review
- Published
On the class of limits of lacunary trigonometric series
Aistleitner, C., 2010, In: Acta mathematica Hungarica. p. 1-23Research output: Contribution to journal › Article › Research › peer-review
- Published
On the characterization of Pethő's Loudspeaker
Weitzer, M. F., 2015, In: Publicationes mathematicae. 2015, 87, 1-2Research output: Contribution to journal › Article › Research › peer-review
- Published
On the central limit theorem for f(n_kx) f(nkx).
Aistleitner, C., 2010, In: Probability theory and related fields. 146, p. 267-289Research output: Contribution to journal › Article › Research › peer-review
- Published
On the best constants in Markov-type inequalities involving Laguerre norms with different weights
Böttcher, A. & Dörfler, P., 2010, In: Monatshefte für Mathematik. 161, p. 357-367Research output: Contribution to journal › Article › Research › peer-review
- Published
On the best constants in Markov-type inequalities involving Gegenbauer norms with different weights
Böttcher, A. & Dörfler, P., 2011, In: Operators and matrices. 5, p. 261-272Research output: Contribution to journal › Article › Research › peer-review
- Published
On the best constants in inequalities of the Markov and Wirtinger types for polynomials on the half-line
Böttcher, A. & Dörfler, P., 2009, In: Linear algebra and its applications. 430, p. 1057-1069Research output: Contribution to journal › Article › Research › peer-review